Multigrid algorithms for symmetric discontinuous Galerkin methods on graded meshes

S. C. Brenner, Jintao Cui, T. Gudi, L. Y. Sung

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)

Abstract

We study a class of symmetric discontinuous Galerkin methods on graded meshes. Optimal order error estimates are derived in both the energy norm and the L2 norm, and we establish the uniform convergence of V-cycle, F-cycle and W-cycle multigrid algorithms for the resulting discrete problems. Numerical results that confirm the theoretical results are also presented.
Original languageEnglish
Pages (from-to)21-47
Number of pages27
JournalNumerische Mathematik
Volume119
Issue number1
DOIs
Publication statusPublished - 1 Sep 2011
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this